Existence, uniqueness, approxiniate solutions construction and errors valuation theorems concerning mixed structure mathematical systems which generalizate the normal functioning of a single nerve equations.

Título español Existence, uniqueness, approxiniate solutions construction and errors valuation theorems concerning mixed structure mathematical systems which generalizate the normal functioning of a single nerve equations.
Autor/es Mangeron, D. ; Krivoshein, L. E. ; Fernández, D. L.
Revista 1137-2141
Publicación 1982, 76 (3): 645-657
Tipo de documento articulo
Idioma Español
Icono pdf Acceso al artículo completo